It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re:Can't wait to get off Prednisone!l

Re:Can't wait to get off Prednisone!l

[ Back to Messages ]

Message

Posted by isabelle on August 04, 2000 at 22:21:08:

In Reply to: Prednisone - Side Effects posted by Doug McCoy on January 17, 2000 at 00:13:48:

I've been taking prednisone for ulcerative colitis for 2 months now. At first, I almost didn't have side effects (bad headaches and muscle aching. I think the drug has a cumulative effect in the body and that's why lately my body has been a wreck :rounding of the face, thinning of hair, increased hair on body (not so bad, but still!). I also have an awful metallic taste in my mouth and a funny feeling that my teeth are like "sandblasted". I got acne pretty bad for a while, too but now it seems to be clearing out. I hate Prednisone. I always feel like I'd eat something. Stay far from these pills if you can!!! I am currently cutting down my prescription gradually (from 40 mg to 30). I think the withdrawal is making me really shaky and hyperactive. Anyways, good luck to all of you prednisone-taking-human-beings :) Write me if you have any questions about ulcerative colitis or this message.





Follow Ups




All times are GMT -7. The time now is 11:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!